... thought but the last few days, I have felt really low, a bit out of it, headaches
Hi, Pumpkin! Have you discussed this with your doctor? It's possible that as your body adjusted to the medication you were feeling better but you still haven't reach the therapeutic blood level. It happens frequently and can be corrected witha simple dosage adjustment. The maintenance dose is 20mg ~ 50mg daily so you still have plenty of room for an increase.
Just a thought. Best wishes, WCV
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2012 • 2 answers
Posted 17 Jan 2013 • 1 answer
Posted 23 Mar 2013 • 4 answers
Posted 25 Mar 2013 • 2 answers
My husband took paroxetine today for the first time because he was having fainting episodes and all?
Posted 15 Sep 2015 • 2 answers